# SDR YENA202206270622

- Difficulty date: June 25, 2022
- Submitted: June 27, 2022
- Operation: Air carrier
- Aircraft: N579JB
- Make and model: Airbus A320-232
- Aircraft serial: 02132
- Aircraft time: 71,279 hours, 25,527 cycles
- System (JASC): 2121 · Air Distribution Fan
- Part: Filter
- Part number: 20499004
- Part serial: 8734
- Condition: Failed
- Location: 100hm
- Part time: 30,726 hours, 11,103 cycles
- Stage of operation: DE
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

FLT#598, MCO-LGA. 'DESCENDING THROUGH 7000' DIRTY SOCKS SMELL; REF DETECT NO 3365980/2 (REMOVED AND REPLACED OZONE FILTER AND RECIRC FILTER CARTRIDGE. REF AMM 21-51-41 AND AMM 21 21-41. LEAK CHECK GOOD.) AND 3365981/1 (REMOVED AND REPLACED LH OZONE FILTER & RECIRC FILTER CARTRIDGE REF AMM 21-51-41 & AMM 21-21-41. LEAK CHECK GOOD.) FOR RESOLUTION PER INFO NOTICE 2017-TO15.'
